Analysis for time discrete approximations of blow-up solutions of semilinear parabolic equations

Kyza, Irene and Makridakis, Charalambos (2011) Analysis for time discrete approximations of blow-up solutions of semilinear parabolic equations. SIAM Journal on Numerical Analysis, 49 (1). pp. 405-426. ISSN 00361429

[img] Text
acmac-0034.pdf

Download (327Kb)
Official URL: http://dx.doi.org/10.1137/100796819
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 19:43
Last Modified: 05 May 2017 07:57
URI: http://preprints.acmac.uoc.gr/id/eprint/34

Actions (login required)

View Item View Item